On a generalization of Mycielski's and Znám's conjectures about coset decomposition of Abelian groups
Fundamenta Mathematicae, Tome 85 (1974) no. 1, pp. 41-48
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_85_1_41_48,
author = {Ivan Korec},
title = {On a generalization of {Mycielski's} and {Zn\'am's} conjectures about coset decomposition of {Abelian} groups},
journal = {Fundamenta Mathematicae},
pages = {41--48},
year = {1974},
volume = {85},
number = {1},
doi = {10.4064/fm-85-1-41-48},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-85-1-41-48/}
}
TY - JOUR AU - Ivan Korec TI - On a generalization of Mycielski's and Znám's conjectures about coset decomposition of Abelian groups JO - Fundamenta Mathematicae PY - 1974 SP - 41 EP - 48 VL - 85 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-85-1-41-48/ DO - 10.4064/fm-85-1-41-48 LA - en ID - 10_4064_fm_85_1_41_48 ER -
%0 Journal Article %A Ivan Korec %T On a generalization of Mycielski's and Znám's conjectures about coset decomposition of Abelian groups %J Fundamenta Mathematicae %D 1974 %P 41-48 %V 85 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-85-1-41-48/ %R 10.4064/fm-85-1-41-48 %G en %F 10_4064_fm_85_1_41_48
Ivan Korec. On a generalization of Mycielski's and Znám's conjectures about coset decomposition of Abelian groups. Fundamenta Mathematicae, Tome 85 (1974) no. 1, pp. 41-48. doi: 10.4064/fm-85-1-41-48
Cité par Sources :